# SDR DALA2016110908453

- Difficulty date: May 11, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,783 hours, 48,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BS 1193 - 1212, X -54 CORRODED. REPAIRED PER ER/A 534449-14.
